On polynomial solutions of algebraic differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2069-2075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_12_a7,
author = {A. A. Krushelnitsky},
title = {On polynomial solutions of algebraic differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2069--2075},
year = {1988},
volume = {24},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_12_a7/}
}
A. A. Krushelnitsky. On polynomial solutions of algebraic differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2069-2075. http://geodesic.mathdoc.fr/item/DE_1988_24_12_a7/